# SDR SIMA20190218003

- Difficulty date: February 18, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER RIB 21 HAS A CRACK APPROXIMATELY 1/4" ON FLANGE. C/A-COMPLETED REPAIR TO LT WING RIB 21 IAW SRM 57-20-07.
